# SDR TIM2001F00002

- Difficulty date: June 18, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N4381Y
- Make and model: Beech 99
- Aircraft serial: U71
- Aircraft time: 37,440 hours
- Engine: Pwa PT6A27
- System (JASC): 2730 · Elevator Control System
- Part: Collar
- Part number: 1156100163
- Condition: Cracked
- Location: Left Elevator
- Part time: 37,440 hours
- Component: Torque Tube, Beech
- Component part number: 115610014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IT WAS DISCOVERED THAT THE LEFT OUTBOARD ELEVATOR TORQUE TUBE COLLAR HAD A CRACK EXTENDING FROM A TAPER PIN HOLE.  A REVIEW OF THE MAINTENANCE INSTRUCTIONS REVEALED THE POSSIBILITY OF OVERTORQUE.  THIS PARTICULAR PROBLEM COULD HAVE BEEN EITHER MAINTENANCE OR NORMAL WEAR.  A DISCUSSION OF PROPER MAINTENANCE PROCEDURES REGARDING THE TORQUE TUBE TOOD PLACE WITH THE MECHANICS INVOLVED.
